# SDR HEEA954180

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 214010435003
- Condition: Cover Missing
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUST COVERS MISSING.  RECEIVED ON N5748M ON 12-26-94.
